MathSciNet Relay Station
MathSciNet bibliographic data
MR1896049 (2002m:60021) 60D05 (28A78 28A80)
Liu, Yan-Yan; Wu, Jun A dimensional result for random self-similar sets. Proc. Amer. Math. Soc. 130 (2002), no. 7, 2125–2131 (electronic).
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement